Hi and welcome! I'm sorry about
the pain you're having and I hope you can get that under control. I've had to take prednisone and have had cortisone shots at various times because of bursitis. Each time my blood sugar went very high for as long as I was on the pills and for several days after I had the shots. This is typical.
If you will be on prednisone for a long time, your doctor might tell you to change the dose of metformin or even prescribe another diabetes medication temporarily to get your blood sugar down. Make sure you're testing and be sure to tell your doctor what your readings are (when you can get hold of him, that is!!). Keep a record so you have that info to tell him. If you can speak to his nurse, he or she should be able to give you some advice, too.
In the meantime, what you can do is cut way down on whatever carbs you're eating. If you're already eating low-carb, try to eat more vegetables (not corn or potatoes) and protein.
Good luck and keep us updated.
Laniediabetes moderatordiabetes type 2 controlled by diet and exercise and
very low carb way of eating Check out the following site for more info on blood sugar:www.phlaunt.com/diabetes/